Generalized Fock space and contextualityстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 октября 2019 г.

Работа с статьей

[1] Rashkovskiy S., Khrennikov A. Generalized fock space and contextuality // Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. — 2019. — Vol. 377, no. 2157. — P. 20190096. This paper is devoted to linear space representations of contextual probabilities—in generalized Fock space. This gives the possibility to use the calculus of creation and annihilation operators to express probabilistic dynamics in the Fock space (in particular, the wide class of classical kinetic equations). In this way, we reproduce the Doi–Peliti formalism. The context-dependence of probabilities can be quantified with the aid of the generalized formula of total probability—by the magnitude of the interference term. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть